# SDR AALA202203176751

- Difficulty date: January 24, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00354430
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING PANEL EMERGENCY LIGHT ASSEMBLY 201WL INOPERATIVE. REPLACED LIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11.
